# SDR DALA2020030501637

- Difficulty date: March 5, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 65,277 hours, 51,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON LEFT LWR CANTED FRAME STA 1510 REF LONG 20L AT AFT ACC COMPARTMENT. CANTED FRAME STA 1510 REF LONG 20L AT AFT ACC COMPARTMENT WAS REPLACE CANTED FRAME STA 1510 PER DC9-MD80 SRM 51-30-2 AND 51-30-5 AND 53-14-4. (LP1516733)
